RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kogan, Yurii Vol'fovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:399
Abstract pages:1254
Full texts:500
References:157
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person26051
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209087

Publications in Math-Net.Ru
2012
1. G. G. Islamov, Yu. V. Kogan, “On —hebyshevís systems”, Izv. IMI UdGU, 2012, 1(39),  62–63  mathnet
2008
2. G. G. Islamov, Yu. V. Kogan, “The difference-differential problem of control by diffusion process”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2008, 1,  121–126  mathnet
2007
3. G. G. Islamov, Y. V. Kogan, “The algorithm of finding an initial state of Markov process with polyhedral constraints”, Vestn. Udmurtsk. Univ. Mat., 2007, 1,  67–74  mathnet
2006
4. G. G. Islamov, Y. V. Kogan, “On one generalization of Runge–Kutta method”, Izv. IMI UdGU, 2006, 2(36),  167–172  mathnet
5. G. G. Islamov, Y. V. Kogan, “On one algorithm of finding a matrix basis minor”, Vestn. Udmurtsk. Univ. Mat., 2006, 1,  63–70  mathnet
2002
6. Yu. V. Kogan, A. V. Rubinovskii, “Investigation of the solutions of the equation for the drifts of a resonator rigid-body gyroscope depending on the parameters”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 6,  37–41  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:6 (2002), 35–39
1986
7. Yu. V. Kogan, “Spectral properties of the Cauchy–Poisson problem and the local asymptotic behavior of waves”, Funktsional. Anal. i Prilozhen., 20:4 (1986),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:4 (1986), 324–326  isi
1979
8. Yu. V. Kogan, “Trace formulas for a spectral boundary problem”, Funktsional. Anal. i Prilozhen., 13:4 (1979),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:4 (1979), 298–299

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019